# SDR DHL2001709003

- Difficulty date: April 17, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH AUTOPILOT AND ALT HOLD ENGAGED, A/C GAINS ABOUT 300 FT AN HOUR IN BOTH A & B MODE AND WITH AUX 1 NORMAL AND AUX VGS SELECTED.   TRANSFERRED ITEM TO DEFERRAL-ALT, SELECT MODE - DMI 5201 PER MEL 27-1-3,  PLACARD INSTALLED.  STATUS-OPEN
